RUS  ENG
Full version
JOURNALS // Funktsional'nyi Analiz i ego Prilozheniya // Archive

Funktsional. Anal. i Prilozhen., 1996 Volume 30, Issue 3, Pages 73–76 (Mi faa539)

This article is cited in 1 paper

Brief communications

Homotopy Conservation and Spatially Complex Solutions of Parabolic Equations in Several Variables

A. V. Babin

Moscow State University of Railway Communications

UDC: 517.9

Received: 05.12.1994

DOI: 10.4213/faa539


 English version:
Functional Analysis and Its Applications, 1996, 30:3, 204–207

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025